Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 1, Number 9

All articles in this issue are freely accessible.

Miscellaneous back pages, Bull. New York Math. Soc., Volume 1, Number 9 (1892)
Bull. Amer. Math. Soc. 1 (1892)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous front pages, Bull. New York Math. Soc., Volume 1, Number 9 (1892)
Bull. Amer. Math. Soc. 1 (1892)
More Information
Full-text PDF Free Access     Request Permissions
Topology of algebraic curves
L. S. Hulburt.
Bull. Amer. Math. Soc. 1 (1892), 197-202
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1557180
Final formulas for the algebraic solution of quartic equations
Mansfield Merriman.
Bull. Amer. Math. Soc. 1 (1892), 202-205
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1557181
Notes
Bull. Amer. Math. Soc. 1 (1892), 215
More Information
Full-text PDF Free Access     Request Permissions
New publications
Bull. Amer. Math. Soc. 1 (1892), 216
More Information
Full-text PDF Free Access     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Les Méthodes nouvelles de la Mécanique Céleste, by H. Poincaré.
Reviewer: Ernest W. Brown
Bull. Amer. Math. Soc. 1 (1892), 206-214
Review information
Full-text PDF Free Access